Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have rashes and cut in urethra after washing it by face wash. Applied diprovate plus. Suggest? - Online Doctor Chats

Date : 22-Aug-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:How can I help you?
User:hello mr XXXXXXX
Doctor:Please proceed with your query.
User:i hav problem in my urethre last five days, there rashes and happen after washing it by face wash..
User:i applied diprovate plus after consulting with doctor
User:but problem still as it is
Doctor:May I know since when are you using diprovate plus cream.
Doctor:Is there any itching associated with rashes and cuts?
User:last four days
Doctor:Have the symptoms worsened after diprovate cream usage?
User:yaa its itching
Doctor:And can you specify where exactly are those cuts/rashes located - urethra/foreskin?
Doctor:Are you there?
Doctor:Are you there?
Doctor:Let me brief you.
Doctor:Two common condition for rashes on foreskin with cuts are infection or dermatitis.
Doctor:Since the symptoms developed after washing with face wash it is possible that it may be due to irritant effects (irritant dermatitis).
Doctor:Diprovate which is a steroid containing preparation is used to fasten recovery of irritant dermatitis. It is a good choice in this regards.
Doctor:however I prefer to treat my patients with simple moisturizer; since most of these symptoms are not severe enough to warrant steroid use.
Doctor:you can try antifungal preparations such as candid. It has antifungal medication with emollents to moisturize and soothen the irritation.
Doctor:Along with diprovate.
Doctor:If symptoms do not improve in the next 3-4 days, visit a dermatologist.
Doctor:Avoid unprotected sexual intercourse till you are well.
Doctor:Have you followed?
Doctor:Do you have any other query?
User:no thank you very much
Doctor:Thanks for consulting me.
Doctor:Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor